# SDR UALA2013031101432

- Difficulty date: March 7, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 58,735 hours, 6,772 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL FLOOR CROSS AISLE ON FWD UNIT OF GLY AT DOOR 2 -- LEFT & RIGHT SIDE EEL INOPERATIVE.  RELAMPED, OPS NORMAL.
